# SDR MALA100129

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 28,355 hours, 31,750 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOR 21LN FAILED OPS TEST. REPLACED EMER LIGHT POWER SUPPLY 21LN (PN: 3301-51, SN OFF: 1358) IAW AMM 33-50-10.  OPS TEST GOOD.
